Initial-boundary value problems in a half-strip for two-dimensional Zakharov–Kuznetsov equation

Initial-boundary value problems in a half-strip with different types of boundary conditions for two-dimensional Zakharov–Kuznetsov equation are considered. Results on global existence, uniqueness and long-time decay of weak and regular solutions are established. © 2017 Elsevier Masson SAS

Authors
Editors
-
Publisher
Elsevier Masson SAS
Number of issue
5
Language
English
Pages
1235-1265
Status
Published
Department
-
Number
-
Volume
35
Year
2018
Organizations
  • 1 Peoples’ Friendship University of Russia (RUDN University), 6 Miklukho–Maklaya Street, Moscow, 117198, Russian Federation
Keywords
Decay; Global solution; Initial-boundary value problem; Zakharov–Kuznetsov equation
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/6485/